Helped Over 500,000 patients with 98%+ satisfaction.
A new question is answered every 9 seconds

Cause for itchy red rash all over the body.

Resolved Question:

Hello Doctor, I have had this itchy red rash all over my body for 2 days now. It started off from my back about 4 days ago and today I even got it on my feet. I had taken antihistamine and applied steroid ointment but they are not alleviating the rash. I haven't eaten any unusual, my kids are fine, my youngest son who share the bed with me is also fine. By doing some search on the net, the rash could be heat rash, bug bites and STDs.... Please help!


Category: Dermatologist

Ask Your Own Question

Category: Cosmetic and Plastic Surgeon
Dr. Kruti Jobanputra Banodkar is online now

Expert:  Dr. Kruti Jobanputra Banodkar replied 4 Days.

Hello.
Thanks for posting your query on DoctorSpring.com.
I can understand your concern.
This seems to be an urticarial rash most likely due to some medication.
-Have you taken any painkiller or any medication for cough or cold in the last 15 days?
-Do you have any sores in the mouth or genitals or nose, eyes etc?
-How long have you been using the anti-histamine and steroid cream?
-Can you please specify their names?
I would recommend that if the rash is not subsiding with anti-histamines and steroid creams for more than a week, it would be best to visit your doctor who can start you on treatment with oral corticosteroids.
That should help to get the rash in control.
Please let me know if you have any queries.
Take care.


Patient replied :

Hello I have been taking antihistamin and and using steriod creams since last thursday and started to take oral corticosterioid since Friday morning. The situation hasn't improved. Could it be STD related rash since these medications are not working, controlled and still spreading.. How many days does it take for these meds to work? Also I don't have sores in the mouth or genitals or nose, eyes etc.. Please advise!


Expert:  Dr. Kruti Jobanputra Banodkar replied 3 Days.

Hello.
Thanks for your reply.
You seem to be on the right treatment. However, is there any reason for you to suspect that the rash is due to an STD? It does take a few days for the treatment to start working.
I would recommend that you take a combination of anti-histamines like Claritin and Allegra, at different times of the day, or you could consult your doctor to increase the dose of the anti-histamine that you are currently taking. Which one are you taking?


Dr. Kruti Jobanputra Banodkar
Category: Cosmetic and Plastic Surgeon
Experience: 
Diploma in Dermatology - Royal College Of Physicians & Surgeons Of Glasgow, UK , 2010
Residency - DNB, Dermatology -  K.J Somaiya Hospital, Mumbai, 2009
Medical School & Internship - MBBS - Dr. D . Y . Patil Medical College, Mumbai, 2004
Dr. Kruti Jobanputra Banodkar and 4 other Medical Specialists are ready to help you

Make informed and better medical decisions.

We believe that getting medical questions answered and getting qualified opinions from certified Doctors should be easier.



Specialists from
UK, US, Ind,
Aus & NZ


48000+ consults
in 2015


98.1% Satisfied
users


MEDNET Board,
100% Satisfaction
guarantee

How it works


  • Submit question, upload files, if any
  • Consult is assigned to a specialist
  • Doctor replies, Mean response time: 2 hours
  • Intimation by email, ask follow-ups

Recommendations based on

About DoctorSpring.com

Doctor Spring is a novel online Doctor consultation platform where you can get your medical questions answered by leading Doctors. Just Submit your question and rest assured that you will consult a Doctor easily. Once you submit the question, the Doctor from the concerned specialty will reply within hours. You can always ask more questions or add details with follow-up question options and make it an online doctor chat. You may use this service to consult a specialty or for getting medical second opinion. All paid services come with a MEDNET quality assurance and 100% money back guarantee.

DoctorSpring in News

News

Make informed and better medical decisions.

Close x


Your account has been deleted.

PS: You can unsubscribe from emails from DoctorSpring, by going to
Unsubscribe link provided in them.